# SDR FDEA202304270770

- Difficulty date: April 27, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 767-300
- Aircraft serial: 66246
- Aircraft time: 3,039 hours, 1,564 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, O, O
- Precautionary procedure: J, O, O, O

## Discrepancy

ON APP RECEIVED LEADING EDGE LIGHT, AIRPLANE WAS  FULLY CONFIGURED WITH FLAPS 25.  RAN THE QRH FOR LE  SLAT DISAGREE AND FOLLOWED THE CHECK LIST TO THE  LEADING EDGE SLAT ASYMMETRY CHECK LIST.  THE  AIRPLANE FLEW NORMALLY WITH NO ASYMMETRIC INPUTS.   NO ASSOCIATED EICAS MESSAGE, PERFORMED OPERATIONAL TEST OF LEADING EDGE SLAT SENSOR SWITCH REF AMM 27_88_00_5_0 NO FAULTS FOUND, PERFORMED LEADING EDGE SLAT SYSTEM TEST REF B767 AMM 27_81_00_5_0 NO FAULTS NOTED, AFTER PUSHING LEADING EDGE CONFIG LIGHT SWITCH IN, LIGHT WENT OUT, REPLACED BULBS PER SPM ALL CHECKS PASSED, NO PREVIOUS HISTORY ACFT OK FOR SERVICE
